Top answers from doctors based on your search:
Disclaimer

why would doctor change from Celexa to Sertraline

A 38-year-old male asked:
Dr. Eric Farbman
25 years experience Neurology
Similar meds: Citalopram and sertraline are both medicines in the anti-depressant class known as ssris (selective serotonin reuptake inhibitors). They are similar ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 57-year-old female asked:
Dr. Christine Hom
29 years experience Pediatrics
Medication: Different medications even in the same class affect individuals differently. The response may be different and certainly the side effect profile. ... Read More
2
2 thanks
A 57-year-old female asked:
Dr. William Schroeder
31 years experience Internal Medicine
It can: If your doctor is prescribing these meds he has a good reason. The SSRIs that you have and are taking commonlyreduce libido and in some cases cause we ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Celexa/zoloft: Pros may include some response as antidepressant if Celexa was not working at optimum dose for several weeks, or was not tolerated well, and also some ... Read More
3
3 thanks
A 47-year-old member asked:
Dr. Kaushik Raval
36 years experience Psychiatry
No: If your fatigue is related to depression or anxiety then both Celexa and zoloft (sertraline) might help.
A 30-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Fatigue from SSRI: It depends on the person. I have had patients complain of some sedation on both, depending on the dose, and also some anxiety from both. All in all, f ... Read More
3
3 thanks
A 39-year-old female asked:
Dr. Douglas Bey
56 years experience Psychiatry
Should be okay: Celexa & Zoloft (sertraline) are both ssris
1
1 thank
A 31-year-old male asked:
Dr. Eileen Difrancesco
31 years experience Psychiatry
Not likely: All ssri;s cause sexual side effects via the same mechanism, if you are fortunate enough not to be susceptible, it would most likely generalize to t ... Read More
1
1 thank
A 43-year-old female asked:
Dr. Douglas Fronzaglia ii, do, ms
20 years experience Geriatrics
No: Neither will cause signifcant weight gain. Undertreated depression is more likely to be the cause of weight gain.
2
2 thanks
A 39-year-old female asked:
Dr. David Feig
17 years experience Family Medicine
Depends on how: you should not quit suddenly. To minimize side effects you should be slowly reducing the dose of a SSRI medication over a few weeks. Side effects ar ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month